# SDR WX0A2014120272291

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 35,398 hours, 23,657 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Jammed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS JAMMED ON LANDING ROLL.  INSPECTED RUDDER TRAVEL LIMITER, RUDDER PITOT HEAT & RUDDER ACTUATOR FOR OPERATION & BINDING.  NO DISCREPANCIES FOUND.  ALSO LUBED COMPONENTS.  PERFORMED WORK IAW 27-20-00.  OPERATIONS CHECKED GOOD.
